RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2012, Volume 406, Pages 5–11 (Mi znsl5287)  

Uniform colorings of graphs

S. L. Berlovab

a Physical and Mathematical Lyceum 239, St. Petersburg, Russia
b P. G. Demidov Yaroslavl State University, Yaroslavl, Russia

Abstract: Let uniform proper coloring of a graph be a proper coloring in which all colors have equal numbers of vertices. We prove new conditions of existence of uniform colorings.

Key words and phrases: chromatic number, clique, critical subgraph.

Full text: PDF file (177 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 196:6, 733–736

Bibliographic databases:

Document Type: Article
UDC: 519.174.7
Received: 31.10.2012

Citation: S. L. Berlov, “Uniform colorings of graphs”, Combinatorics and graph theory. Part V, Zap. Nauchn. Sem. POMI, 406, POMI, St. Petersburg, 2012, 5–11; J. Math. Sci. (N. Y.), 196:6 (2014), 733–736

Citation in format AMSBIB
\Bibitem{Ber12}
\by S.~L.~Berlov
\paper Uniform colorings of graphs
\inbook Combinatorics and graph theory. Part~V
\serial Zap. Nauchn. Sem. POMI
\yr 2012
\vol 406
\pages 5--11
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5287}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3032173}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2014
\vol 196
\issue 6
\pages 733--736
\crossref{https://doi.org/10.1007/s10958-014-1689-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84956745614}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5287
  • http://mi.mathnet.ru/eng/znsl/v406/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:126
    Full text:50
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018